# SDR EISA2000005

- Difficulty date: January 12, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 10612092
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION INOP, CABIN WAS UNCONTROLLABLE UNABLE TO MAKE CABIN DESCEND A/C ALTITUDE 10,000 CABIN WAS AT 8000 OUTFLOW VALVE CARGO HEAT CLOSED.  CABIN STILL UNCONTROLLABLE IN ALL MODES.  GROUND OPS TESTED PRESSURIZATION SYSTEM PER MM 21-30.  PRESSURIZED TO 5.0 PSID AND HELD.  OK FOR FURTHER FLIGHT.  (M)
